# SDR ARWA2005050A

- Difficulty date: May 17, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 88,627 hours, 32,595 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Target
- Part number: ARG7126501
- Part serial: NSN
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION LEFT GEAR; LIGHT REMAINED ILLUMINATED; PERFORMED CHECK LIST, NO HELP, OBSERVED SPEED LIMITS (GEAR). PERFORMED T/S FOUND TARGET SWITCH BROKEN. REMOVED AND REPLACED TARGET BRACKET IN ACCORDANCE WITH M/M 32-14-01.  PERFORMED MAIN LANDING GEAR EXTENSION AND RETRACTION, FOUND NORMAL IN ACCORDANCE WITH M/M 32-30-0.
